# SDR SWIA201437892

- Difficulty date: May 12, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 26,884 hours, 23,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE MIDDLE SECTION L/E HAS CHAFE, C-CHECK.  REPAIRED CHAFED AREA OF RT INBD FLAP VANE BY BLENDING IAW REO.
